Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Damaged Penis in January, will it heal?
    avatar
    WonkyWang posted:
    I have damaged my penis back in January doing jeqing when errect and now my penis head does not fill with blood and I have mild errectile dysfunction. I have been told to abstain from masturbation, but, ridiculously, have found this very difficult. Is there any medication that can decrease my libido? Should I be seeking an ultrasound or is it two late at this stage. My injury occurred at the beginning of January.
    Reply
     
    avatar
    WonkyWang responded:
    I have also seen a urologist, who told me to rest, then prescribed cialis after the problem persisted. He diagnosed me as having a muscle injury. I don't think that I was aware that the problem within the penis head was additional to the erectile dysfunction/hard flaccid. The peins head is white below the urethra, feels numb, and there is a visible vain at one side. There are also red spots and discoloration.
     
    avatar
    counterso replied to WonkyWang's response:
    There are no muscles in the penis.
    There is no medication to decrease libido.
    You need to control yourself or risk further and permanent damage.
    It sounds like the injury is severe. Hopefully it will recover, although the process is likely to take months. If you continue to masturbate you are aggravating the injury and are likely to cause permanent scarring and deformation by further traumatizing the area.
    Jelqing is an extremely risky practice and not something you should ever do again, ever! It is deliberately injurious to your penis, counting on only you limiting it to mild damage and your ability to heal from that damage. If done aggressively, you could EASILY permanently damage your penis, which you may have already done.
    I'm sorry that you were not appropriately warned, but you may be out of luck here and suffer from this damage forever. The kinds of consequences that are typical, are exactly those you have described.
     
    avatar
    WonkyWang replied to counterso's response:
    Thanks for the response.

    If the damage does not heal over the next few months, is there any further action that could be taken to improve the situation?

    Should I be taking cialis?

    Would an anti-inflammatory medication be more appropriate if there is clotting in the penis?

    Could this situation get worse?

    I plan on becoming more active again. Will becoming fitter improve my situation?

    Finally, is there any possibility medical science could improve to such a level that injuries like this could be healed in the future, or will the damage in effect "set" and be permanent if it does not heal over the next few months?

    I have been suffering from depression due to this condition, but I refuse to suffer from it any longer. I can still get erections, I can still ejaculate, so I can still have sex. Living your life takes stubbornness, and for all I know this course of events saved me from a car accident or the like. I still have a high IQ, I am still a student and I now see how lucky I was and still am to be living my life.
     
    avatar
    counterso replied to WonkyWang's response:
    I'm conflicted, because the urologist gave you a medication that doesn't seem to jive with what happened.

    Medicine hasn't improved dramatically at a pace that would change much about plastic surgery for penises. Even what they can do today is pretty poor.

    Treatment for structural injuries can often only be effective when administered early. Your doctor can provide you more advice on what options are available. Call and ask.
     
    avatar
    WonkyWang replied to counterso's response:
    The guy had never heard of Jeqing and will refuse to give me any advice on structural injury. He is a professor in urology as well, but I think he specializes in std's rather than injuries. If you could give me a list of a few common treatments that could be a big help.
     
    avatar
    WonkyWang replied to WonkyWang's response:
    Is there anyway I can describe the symptoms to him, in a way he will have to acknowledge that I have probably done some serious damage and need an ultrasound/surgery?
     
    avatar
    counterso replied to WonkyWang's response:
    There is no surgery. If your urologist hasn't heard of jelqing you can still simply describe what you did and it would be easy to understand the kind of damage that would occur from the specific actions you took.
    If you only talked to him on the phone, that's not enough. You need an in-office appointment. And if this urologist is dismissive, pick a different one. There are thousands.


    Spotlight: Member Stories

    I had prostate removed 5 yrs. I have had incontinence every since. I had colligen placed near my bladder two times.No luck. I had mesh sling surgicall...More

    Helpful Tips

    Regarding erectile pain.
    I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned until I figured out why I was ... More
    Was this Helpful?
    0 of 1 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.